Title

The design of two-dimensional random surfaces with specified scattering properties

Author

EUGENIO RAFAEL MENDEZ MENDEZ

Contributor

??????? ??????? (Collaborator)

Alexei A. Maradudin (Collaborator)

MANUEL ANDRES LEYVA LUCERO (Collaborator)

JAVIER MUÑOZ LOPEZ (Collaborator)

Access level

Open Access

Alternative identifier

doi: http://dx.doi.org/10.1088/1464-4258/7/2/019

Summary or description

"A method is proposed for designing a two-dimensional randomly rough Dirichlet surface which, when illuminated at normal incidence, scatters a scalar plane wave with a specified angular distribution of its intensity. It is validated by computer simulation calculations."

Publisher

Institute of physics publishing

Publish date

2005

Publication type

Article

Publication version

Published Version

Format

application/pdf

Source

Journal of Optics A: Pure And Applied Optics, Vol. 7, Págs. 141-151, ISSN-E:1464-4258

Language

English

Citation suggestion

Méndez,E.R.,Leskova,T.A.,Maradudin,A.A.,Leyva Lucero,M.,Muñoz López,J.2005.The design of two-dimensional random surfaces with specified scattering properties.Journal of Optics A: Pure And Applied Optics,7,141-151.doi:10.1088/1464-4258/7/2/019

Source repository

Repositorio Institucional CICESE

Downloads

160

Comments



You need to sign in or sign up to comment.